Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
November 21, 2014, 01:09:49 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 646776
  • Total Topics: 49272
  • Online Today: 184
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 5
Guests: 162
Total: 167

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Med dosage -- 2 pills in less that 12 hours  (Read 876 times)

0 Members and 1 Guest are viewing this topic.

Offline tsw923

  • Member
  • Posts: 174
Med dosage -- 2 pills in less that 12 hours
« on: November 23, 2007, 10:26:26 AM »
Hey folks --

I saw a similar thread but didn't want to hijack it.  So here it goes.

Had a wonderful turkey day.  Got home and took my atripa.  Stayed up chatting with my cousin until 4 am, went to bed got up at 8 because she had errands to run.  I grabbed my pill bottle to take my bp med and multivitamin.  Since I keep all 3 in my weekly pill minder, I dump out 3 and put one back-- except I put back the multivitamin instead of the atripla.  So I took my dose for tonight at 8:30 am.   So now I've taken 2 doses in less than 12 hrs AND I'm wondering if I should take a dose tonight?  Any thoughts? 

Thanks for your help AND happy belated turkey day!

T
Help find a cure for leukemia, lymphoma, and other blood-related cancers by sponsoring me as I walk a 1/2 marathon as a part of the Maryland chapter of Team in Training.  To find out more and to donate, please click on the following site:  http://www.active.com/donate/tntmd/tswtntmd

Offline BT65

  • Global Moderator
  • Member
  • Posts: 10,046
Re: Med dosage -- 2 pills in less that 12 hours
« Reply #1 on: November 24, 2007, 09:56:09 PM »
Sorry I didn't see this yesterday, but I would've said "no, don't take the night dose if you've already taken it."  That's just my thoughts; I could be wrong.  Hope it worked out for you.
I've never killed anyone, but I frequently get satisfaction reading the obituary notices.-Clarence Darrow

Offline bocker3

  • Member
  • Posts: 3,439
  • You gotta enjoy life......
Re: Med dosage -- 2 pills in less that 12 hours
« Reply #2 on: November 25, 2007, 11:37:36 AM »
Personally, I would get back on my normal schedule right away.  It's too easy to forget things when I'm not in my normal routine.  Now, you might first want to consider if you suffered any bad side effects from your early dosing, if there wasn't anything too out of the ordinary then you probably would be alright.

Of course, you could always stop by a pharmacy and ask a pharmacist what might be the best approach.

Mike
Atripla - Started 12/05
Reyataz/Norvir - Added 6/06
Labs - Pre-Meds
Sep05 T=350/25% VL98,559
Nov05 288/18%  47,564
Current Labs
May2013 691/31% <20

Offline tsw923

  • Member
  • Posts: 174
Re: Med dosage -- 2 pills in less that 12 hours
« Reply #3 on: November 27, 2007, 11:44:59 PM »
Hye guys -- no ill affects from the morning dose except for being really sleepy.  But since I didn't have much to do that day it was no problem.  I decided to take the dose that night to make sure I stayed on track -- I thought about going to the pharmacist, but somehow never did..

Thanks for the input!

Ty
Help find a cure for leukemia, lymphoma, and other blood-related cancers by sponsoring me as I walk a 1/2 marathon as a part of the Maryland chapter of Team in Training.  To find out more and to donate, please click on the following site:  http://www.active.com/donate/tntmd/tswtntmd

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.